RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Myslivets, Simona Glebovna

Statistics Math-Net.Ru
Total publications: 28
Scientific articles: 28
Presentations: 1

Number of views:
This page:670
Abstract pages:5049
Full texts:1618
References:604
Professor
Doctor of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person15624
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/230257

Publications in Math-Net.Ru
2019
1. S. G. Myslivets, “On the Szegö and Poisson kernels in the convex domains in $\mathbb{C}^n$”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 1,  42–48  mathnet
2. Simona G. Myslivets, “Functions with the one-dimensional holomorphic extension property”, J. Sib. Fed. Univ. Math. Phys., 12:4 (2019),  439–443  mathnet  isi
2018
3. Simona G. Myslivets, “Construction of Szegő and Poisson kernels in convex domains”, J. Sib. Fed. Univ. Math. Phys., 11:6 (2018),  792–795  mathnet  isi
4. Alexander M. Kytmanov, Simona G. Myslivets, “Multidimensional boundary analog of the Hartogs theorem in circular domains”, J. Sib. Fed. Univ. Math. Phys., 11:1 (2018),  79–90  mathnet  isi
2016
5. A. M. Kytmanov, S. G. Myslivets, “Holomorphic extension of functions along finite families of complex straight lines in an $n$-circular domain”, Sibirsk. Mat. Zh., 57:4 (2016),  792–808  mathnet  elib; Siberian Math. J., 57:4 (2016), 618–631  isi  elib  scopus
2015
6. Alexander M. Kytmanov, Simona G. Myslivets, “Holomorphic extension of continuous functions along finite families of complex lines in a ball”, J. Sib. Fed. Univ. Math. Phys., 8:3 (2015),  291–302  mathnet
2012
7. Alexander M. Kytmanov, Simona G. Myslivets, “Holomorphic continuation of functions along finite families of complex lines in the ball”, J. Sib. Fed. Univ. Math. Phys., 5:4 (2012),  547–557  mathnet
8. Alexander M. Kytmanov, Simona G. Myslivets, “On the families of complex lines which are sufficient for holomorphic continuation of functions given on the boundary of the domain”, J. Sib. Fed. Univ. Math. Phys., 5:2 (2012),  213–222  mathnet
2011
9. A. M. Kytmanov, S. G. Myslivets, “Some families of complex lines sufficient for holomorphic continuation of functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2011, 4,  72–80  mathnet  mathscinet; Russian Math. (Iz. VUZ), 55:4 (2011), 60–66  scopus
10. A. M. Kytmanov, S. G. Myslivets, V. I. Kuzovatov, “Minimal dimension families of complex lines sufficient for holomorphic extension of functions”, Sibirsk. Mat. Zh., 52:2 (2011),  326–339  mathnet  mathscinet; Siberian Math. J., 52:2 (2011), 256–266  isi  scopus
2009
11. Alexander M. Kytmanov, Simona G. Myslivets, “Iterates of the Bochner–Martinelli Integral Operator in a Ball”, J. Sib. Fed. Univ. Math. Phys., 2:2 (2009),  137–145  mathnet
12. A. M. Kytmanov, S. G. Myslivets, “Conditions for the $\overline\partial$-closedness of differential forms”, Sibirsk. Mat. Zh., 50:6 (2009),  1333–1347  mathnet  mathscinet; Siberian Math. J., 50:6 (2009), 1049–1061  isi  scopus
2008
13. Alexander M. Kytmanov, Simona G. Myslivets, “On Asymptotic Expansion of the Conormal Symbol of the Singular Bochner-Martinelli Operator on the Surfaces with Singular Points”, J. Sib. Fed. Univ. Math. Phys., 1:1 (2008),  3–12  mathnet
14. A. M. Kytmanov, S. G. Myslivets, “On Families of Complex Lines Sufficient for Holomorphic Extension”, Mat. Zametki, 83:4 (2008),  545–551  mathnet  mathscinet  zmath; Math. Notes, 83:4 (2008), 500–505  isi  scopus
2007
15. A. M. Kytmanov, S. G. Myslivets, “On the zeta-function of systems of nonlinear equations”, Sibirsk. Mat. Zh., 48:5 (2007),  1073–1082  mathnet  mathscinet  zmath; Siberian Math. J., 48:5 (2007), 863–870  isi  scopus
16. A. M. Kytmanov, S. G. Myslivets, “Bochner–Martinelli singular integral operator on the hypersurfaces with singular points”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 7:2 (2007),  3–18  mathnet
2006
17. A. M. Kytmanov, S. G. Myslivets, “Higher-dimensional boundary analogs of the Morera theorem in problems of analytic continuation of functions”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 108 (2006),  67–105  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 120:6 (2004), 1842–1867
2005
18. A. M. Kytmanov, S. G. Myslivets, “On the Cauchy principal value of the Khenkin–Ramirez singular integral in strictly pseudoconvex domains of`$\mathbb C^n$”, Sibirsk. Mat. Zh., 46:3 (2005),  625–633  mathnet  mathscinet; Siberian Math. J., 46:3 (2005), 494–500  isi
2004
19. A. M. Kytmanov, S. G. Myslivets, N. N. Tarkhanov, “On a holomorphic Lefschetz formula in strictly pseudoconvex subdomains of complex manifolds”, Mat. Sb., 195:12 (2004),  57–80  mathnet  mathscinet  zmath  elib; Sb. Math., 195:12 (2004), 1757–1779  isi  scopus
2003
20. A. M. Kytmanov, S. G. Myslivets, “On construction of exact complexes connected with the Dolbeault complex”, Sibirsk. Mat. Zh., 44:4 (2003),  779–799  mathnet  mathscinet  zmath; Siberian Math. J., 44:4 (2003), 611–628  isi
2002
21. S. G. Myslivets, “The analytic representation of $CR$ functions on the hypersurfaces with singularities”, Fundam. Prikl. Mat., 8:4 (2002),  1069–1090  mathnet  mathscinet  zmath  elib
22. S. G. Myslivets, “Boundary behavior of an integral of logarithmic residue type”, Izv. Vyssh. Uchebn. Zaved. Mat., 2002, 4,  45–50  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 46:4 (2002), 43–48
2001
23. S. G. Myslivets, “On a boundary version of Morera's theorem”, Sibirsk. Mat. Zh., 42:5 (2001),  1136–1146  mathnet  mathscinet  zmath; Siberian Math. J., 42:5 (2001), 952–960  isi
1999
24. S. G. Myslivets, “On a multidimensional boundary variant of the Morera theorem”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 8,  33–36  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:8 (1999), 30–33
25. S. Kosbergenov, A. M. Kytmanov, S. G. Myslivets, “On a boundary Morera theorem for classical domains”, Sibirsk. Mat. Zh., 40:3 (1999),  595–604  mathnet  mathscinet  zmath; Siberian Math. J., 40:3 (1999), 506–514  isi
1997
26. A. M. Kytmanov, S. G. Myslivets, “On the holomorphicity of functions representable by the logarithmic residue formula”, Sibirsk. Mat. Zh., 38:2 (1997),  351–361  mathnet  mathscinet  zmath; Siberian Math. J., 38:2 (1997), 302–311  isi
1995
27. A. M. Kytmanov, S. G. Myslivets, “On a certain boundary analog of Morera's theorem”, Sibirsk. Mat. Zh., 36:6 (1995),  1350–1353  mathnet  mathscinet  zmath; Siberian Math. J., 36:6 (1995), 1171–1174  isi
1985
28. S. G. Myslivets, “Existence of a solution holomorphic in the domain $D\subset\mathbf{C}^n$ of an infinite-order differential equation with constant coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1985, 12,  33–37  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 29:12 (1985), 44–50

Presentations in Math-Net.Ru
1. Многомерный аналог теоремы Гартогса в круговых областях
S. G. Myslivets
International conference "8th Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics"
September 17, 2019 16:35   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020